# SDR MASA200200022

- Difficulty date: October 14, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 11,231 hours, 8,358 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRSHUTTLE 6412 FROM PHX TO COS DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO THE FLAPS SYSTEM FAILING AT DEGREES. MAINTENANCE HAD REPLACED THE LT IB FLAP ACTUATOR THE NIGHT BEFORE FOR A PREVIOUS FAILURE. MAINTENANCE IS STILL TROUBLESHOOTING.
